# SDR ASAA2015081112836

- Difficulty date: August 11, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 33,801 hours, 10,269 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT.  ACFT GROUNDED. CYCLED "SATCOM" BREAKER TO RESTORE SATCOM IAW QRH.
